# SDR AALA20140424001

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 67,188 hours, 34,980 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN LOOSE FASTENERS FOUND ON DETAILED INSPECTION OF VERTICAL STAB LE AT STATION ZFS 52.267 BELOW THE SPLICE.  REMOVED EXISTING SMALL DOUBLER & FOUND 18 1/4 FASTENER & 11 3/16 FASTENER HOLES TO BE ELONGATED.  INCREASED DIAMETER OF HOLES & INSTALLED STRAIGHT SLUG BUSHINGS IN HOLES.  INSTALLED NEW LARGER DOUBLER OVER REPAIRED HOLES IAW SRM 55-03-00 & DWG SGO9550004.
